Radical theory in varieties of near-rings in which the constants form an ideal

Y. Fong, S. Veldsman, R. Wiegandt

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)3197-3198
Number of pages2
JournalCommunications in Algebra
Volume22
Issue number8
DOIs
Publication statusPublished - Jan 1 1994

Fingerprint

Near-ring

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Radical theory in varieties of near-rings in which the constants form an ideal. / Fong, Y.; Veldsman, S.; Wiegandt, R.

In: Communications in Algebra, Vol. 22, No. 8, 01.01.1994, p. 3197-3198.

Research output: Contribution to journalArticle

Fong, Y. ; Veldsman, S. ; Wiegandt, R. / Radical theory in varieties of near-rings in which the constants form an ideal. In: Communications in Algebra. 1994 ; Vol. 22, No. 8. pp. 3197-3198.
@article{aee5b6729ba84066aff4c5f290ad7861,
title = "Radical theory in varieties of near-rings in which the constants form an ideal",
author = "Y. Fong and S. Veldsman and R. Wiegandt",
year = "1994",
month = "1",
day = "1",
doi = "10.1080/00927879408825022",
language = "English",
volume = "22",
pages = "3197--3198",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "8",

}

TY - JOUR

T1 - Radical theory in varieties of near-rings in which the constants form an ideal

AU - Fong, Y.

AU - Veldsman, S.

AU - Wiegandt, R.

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=84958408944&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84958408944&partnerID=8YFLogxK

U2 - 10.1080/00927879408825022

DO - 10.1080/00927879408825022

M3 - Article

AN - SCOPUS:84958408944

VL - 22

SP - 3197

EP - 3198

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 8

ER -